Q. What causes boil on stomach and back?

Answered by
Dr. Chaitra Prakash
and medically reviewed by Dr. Divya Banu M
Published on Sep 04, 2019 and last reviewed on: Sep 05, 2019

Hello doctor,

Why am I getting bumps or boils on my stomach and now on my back leaving five black marks on my stomach and there are three new boils or bumps on my back that hurt really bad. How can I make them go away? Please help. It hurts when touched.

#

Hi,

Welcome to icliniq.com.

Repeated boils on the body suggest that you may be closer to a source of infection or the treatment has been inadequate. Squeezing of boils may also lead to the spread of infection. If you have not found relief with antibiotics, you may require testing of pus from the boil to see which antibiotic suits you best. Marks that are left behind after the boils are healed will fade eventually. This can be hastened by skin lightening creams.


The Probable causes:

Excess sweating, repeatedly wearing the same clothes and using unwashed towels.

Investigations to be done:

Pus culture and sensitivity.

Differential diagnosis:

Miliaria, folliculitis.

Treatment plan:

Mupirocin cream for the boils. Biluma cream to the marks once healed.

Preventive measures:

Wash clothes in disinfected water and dry in the sunlight. Use a sweat absorbing body talc. Timely treatment of boils.

Also Read Answers From:

Related Questions & Answers


How can boils on my chin be treated?

Query: Hello doctor, I started to have a boil on my chin and since I have had one before I decided to use the same treatment as the last time that is apple cider vinegar. When I put the treatment on the boil it did burn which I knew was a sign of it working. But, the day after, the boil did decrease in si...  Read Full >>


Dr. Shaunak Patel
Dermatologist

Answer: Hello, Welcome to icliniq.com. It is because your skin is irritated with cider vinegar. Make sure that the pus inside the boil has been removed completely if any. The redness is the inflammation that persists because of the boil and aggravated by home treatment. You need to apply Fusidic acid an...  Read Full

My feet have a problem for about a year with excessive sweating and terrible smell. Why?

Query: Hello doctor,My feet have a problem for about a year with excessive sweating and terrible smell. My feet usually do not stink. There has to be an underlying problem since I never had this before, ever. No one seems to know, but there is a reason for everything. What do you think?  Read Full >>


Dr. Arul Amuthan
Pharmacologist

Answer: Hello, Welcome to icliniq.com. Usually, people who have diabetes, hypertension, liver diseases, thyroid issues will have excessive sweating in feet. Please rule out those reasons. According to naturopathy, excess heat in the body is responsible for such an issue. Repeated cough (respiratory diseas...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.